CSpace
一类四阶差分方程振动性的充分必要条件
常玉
2000
Source Publication应用数学学报
ISSN0254-3079
Volume023Issue:003Pages:466
Abstract本文给出了四阶差分方程△^2(rn△^2yn)+f(n,yn)=0,n=0,1,2,…的所有解(有界解)振动的一些充分条件和必要条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42670
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
常玉. 一类四阶差分方程振动性的充分必要条件[J]. 应用数学学报,2000,023(003):466.
APA 常玉.(2000).一类四阶差分方程振动性的充分必要条件.应用数学学报,023(003),466.
MLA 常玉."一类四阶差分方程振动性的充分必要条件".应用数学学报 023.003(2000):466.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[常玉]'s Articles
Baidu academic
Similar articles in Baidu academic
[常玉]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[常玉]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.